Aa
A
A
Close
Avatar universal
Lipo Dissolve Causing Enlarged Labia
I've been searching the net for some help on this topic.  I had Lipo Dissolve on my abdomen 4 days ago, and yesterday my labia began to swell to a painfully large size.  I have followed all post-op directions, and am disturbed to find that even after resting lying down, the swelling is still severe.

Although you may not have any recommendations for this condition,  I thought it fair to add my experience to the records of side effects experienced, so that other people afflicted may see that it has happened to someone else.

Any insight would be appreciated.


This discussion is related to major lipo-dissolve complications.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cosmetic Surgery Community Resources